MathSciNet Relay Station
MathSciNet bibliographic data
MR2197111 (2007d:52005) 52A22 (52B11 60D05 60F05)
Reitzner, Matthias Central limit theorems for random polytopes. Probab. Theory Related Fields 133 (2005), no. 4, 483–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement